Economics at your fingertips  

Extremal behaviour of solutions to a stochastic difference equation with applications to arch processes

Laurens de Haan, Sidney I. Resnick, Holger Rootzén and Casper de Vries ()

Stochastic Processes and their Applications, 1989, vol. 32, issue 2, 213-224

Abstract: We consider limit distributions of extremes of a process {Yn} satisfying the stochastic difference equation Yn-AnYn-1+Bn, n[greater-or-equal, slanted]1,Y0[greater-or-equal, slanted]0, where {An, Bn} are i.i.d. 2+-valued random pairs, A special case of interest is when {Yn} is derived from a first order ARCH process. Parameters of the limit law are exhibited; some are hard to calculate explicitly but easy to simulate.

Keywords: extreme; values; ARCH; process; stochastic; difference; equation; with; random; coefficients (search for similar items in EconPapers)
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (43) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-04-08
Handle: RePEc:eee:spapps:v:32:y:1989:i:2:p:213-224